The method of complete systems in aggregation problems
Diskretnyj analiz i issledovanie operacij, no. 18 (1979), pp. 26-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1979_18_a2,
author = {V. I. Elkin and Yu. N. Pavlovsky and T. G. Smirnova},
title = {The method of complete systems in aggregation problems},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {26--38},
year = {1979},
number = {18},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1979_18_a2/}
}
V. I. Elkin; Yu. N. Pavlovsky; T. G. Smirnova. The method of complete systems in aggregation problems. Diskretnyj analiz i issledovanie operacij, no. 18 (1979), pp. 26-38. http://geodesic.mathdoc.fr/item/DA_1979_18_a2/